# SDR SWAA2019011528105

- Difficulty date: November 28, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 63,732 hours, 37,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000718
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT NOSE SKIN CRACKED AT ACTUATOR ATTACHMENT.  R&R NR 3 SLAT ASSEMBLY IAW AMM.
